# SDR AALA202209217925

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 61,782 hours, 36,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: Z010H000520A
- Part serial: 010H00004056
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 62,482 hours, 31,388 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUT, FLIGHT ATTENDANTS REPORTED SEATBELT AND EMERGENCY EXIT LIGHTS FLASHING.  PASSENGER ADDRESS AND INTERCOM INOPERATIVE.  CREW PERFORMED CIDS RESET PER MOC AND RESET WAS SUCCESSFUL. MAINTENANCE REPLACED #1 CIDS DIRECTOR - 101RH (AALA202209219542) AND #2 CIDS DIRECTOR 102RH (AALA202209217925) PER AMM 23-73-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 23-73-00.
